# SDR IPXA2025082126495

- Difficulty date: August 6, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KRUGER FLAP I/B REINFORCING ANGLE HAS A CRACK.  INSTALLED REINFORCING ANGLE AND BRACKET AT KRUGER FLAP I/B IAW A300-600, SRM 51-40-21.
